# SDR 2010FA0000066

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Aircraft time: 20,547 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Condition: Shorted
- Location: Taxi Light
- Part time: 888 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TAXI LIGHT INOPERATIVE, INVESTIGATION BY TECH, FOUND TAXI LIGHT CIRCUIT BREAKER SWITCH WAS AT FAULT. REPLACED CIRCUIT BREAKER SWITCH SYS OPS CHECKED NORMAL.  THIS CIRCUIT BREAKER SWITCH WAS REPLACED 888 HOURS FLIGHT TIME PRIOR TO FAILURE IAW AD 2008-13-17. RECOMMEND MFG INVESTIGATE QUALITY PROCESS AND IMPROVE TO PREVENT PREMATURE FAILURES OF CIRCUIT BREAKERS. PREVIOUS CIRCUIT BREAKER SWITCHES WERE MORE RELIABLE SWITCHES.
